Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Birmingham, AL

August 7, 2015Barbour County, Alabama

NWS Birmingham, AL issued this special weather statement at Aug 7, 2015, 3:29 PM CDT for Barbour County, Alabama. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 3:29 PM CDT (20:29 UTC)
Expired
Aug 7, 2015, 4:30 PM CDT
In force
61 min
Issued by
NWS Birmingham, AL

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 35 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1409 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WWUS84 KBMX 072029
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI AUG 7 2015
 
ALZ050-072130-
BARBOUR AL-
329 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 430 PM
CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITE OAK TO NEAR
CLIO...AND MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...WHITE
OAK...RICHARDS CROSSROADS...OSCO...DOSTER...BLUE SPRINGS STATE
PARK...TYLER CROSSROADS...CLAYTON MUNICIPAL AIRPORT...MILLERS FORD...
LUGO...BAKER HILL AND BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3162 8572 3169 8572 3171 8571 3174 8570
      3176 8567 3179 8567 3206 8532 3190 8512
      3189 8513 3188 8513 3186 8514 3179 8513
      3178 8514 3176 8513 3174 8521 3170 8522
      3171 8541 3162 8542
TIME...MOT...LOC 2029Z 324DEG 19KT 3197 8535 3172 8568 

$$

05/MA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:48 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 7, 12:48 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1248 PM CDT FRI AUG 7 2015

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

FOR THE MORNING UPDATE...INTRODUCED A GREATER RISK OF SEVERE
THUNDERSTORMS FOR THE SOUTHWEST HALF OF CENTRAL ALABAMA.
CURRENTLY...STORM RELATIVE HELICITIES ARE RATHER HIGH IN THE
150-250 RANGE. THIS IS IN THE REALM OF TORNADO GENESIS...BUT ALL
MODEL OUTPUT SUGGEST THESE HELICITY VALUES GO DOWN ALL DAY AND
WILL NOT BE SUFFICIENT WITHIN A FEW HOURS. THE LATEST VISIBLE
SATELLITE IMAGERY HAS A DISTINCT THERMAL BOUNDARY DEVELOPING WITH
LOW STATUS FROM HAMILTON TO AUBURN. AREAS SOUTHWEST OF THIS LINE
WILL HEAT UP RATHER QUICKLY UNDER MOSTLY SUNNY CONDITIONS.

SBCAPE VALUES ARE FORECAST TO JUMP INTO THE 4-5K RANGE BY EARLY
THIS AFTERNOON...WHICH MAY BE A BIT HIGH...BUT NONETHELESS WILL BE
RATHER HIGH. LIS...SHOWALTER ALSO HINT AT MODERATE INSTABILITY.
BULK SHEAR VALUES ARE ALSO A BIT HIGH FOR AUGUST IN THE 35 KT
RANGE.

THEREFORE...DAMAGING WINDS WILL BE THE MAIN THREAT FOR AREAS NEAR
AND SOUTHWEST OF THIS BOUNDARY. THIS AREA IS GENERALLY FROM
VERNON TO HOOVER TO AUBURN. AN ORGANIZED AREA OF THUNDERSTORMS WAS
LOCATED NEAR MEMPHIS THIS MORNING AND PRODUCING WIND GUSTS
GENERALLY JUST BELOW SEVERE CRITERIA...BUT COULD STILL KNOCK TREES
DOWN AND CAUSE DAMAGE. AS INSTABILITY INCREASES OVER CENTRAL
ALABAMA...THESE STORMS MAY INCREASE IN INTENSITY. ADDITIONALLY...A
FEW WAVES ARE RIDING OVER HEAD INTO THE BASE OF THE UPPER TROUGH.
THEREFORE...SOME UPWARD MOTION MAY ACTUALLY PRODUCE ADDITIONAL
STORM DEVELOPMENT ALONG THIS AXIS NOT ASSOCIATED WITH THE STORMS
NORTHEAST. THE MAIN TIMING WILL BE FROM 11 AM THROUGH 7 PM BUT MAY
NEED TO BE ADJUSTED AS THE DEVELOMENT IS MONITORED. STAY TUNED.

75

&&

.AVIATION...
18Z TAF DISCUSSION.

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL ALABAMA THIS
AFTERNOON. IT APPEASR THE HIGHEST THREAT AT ANY TERMINAL IS
TCL...BUT ADDED VCTS FOR BHM/EET/MGM/TOI AFTER 20Z. A DIFFERENTIAL
HEATING BOUNDARY WAS LOCATED NORTHWEST TO SOUTHEAST OVER CENTRAL
ALABAMA. AN UPPER DISTURBANCE WILL RIDE NEAR THIS INTERFACE AND
CREATED SOME CONVECTION AND CLOUDS.

MOST TERMINALS WILL EXPERIENCE SOME VFR CEILINGS...BUT ADDED MVFR
TEMPO TO TCL THIS AFTERNOON.

CLOUDS AND STORMS DISSIPATE THIS EVENING. SOME MODEL OUTPUT
INDICATES ANOTHER UPPER DISTURBANCE MOVING THROUGH. AT THIS
TIME...WILL END CONVECTION BUT WILL MONITOR DEVELOPMENT CLOSELY
THIS AFTERNOON UPSTREAM. SOME PATCHY FOG MAY DEVELOP AFTER
MIDNIGHT BUT WILL ADDRESS IN LATER FORECAST.

75

&&

.FIRE WEATHER...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ONCE AGAIN MAINLY ACROSS THE SOUTHERN COUNTIES OF CENTRAL ALABAMA
THIS AFTERNOON. HIGH PRESSURE WILL BUILD BACK INTO THE AREA AS WE
MOVE INTO THE WEEKEND...TAKING RAIN CHANCES BACK DOWN TO MORE
SEASONABLE LEVELS...AND ALLOWING TEMPERATURES TO CLIMB BACK ABOVE
NORMAL.

08

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  92  71  96  74 /  10  10  10  10  10
ANNISTON    70  92  72  94  74 /  10  10  10  10  10
BIRMINGHAM  73  93  74  97  77 /  20  10  10  10  10
TUSCALOOSA  74  96  75 100  76 /  30  20  10  10  10
CALERA      73  93  74  97  76 /  20  10  10  10  10
AUBURN      73  93  75  95  76 /  20  10  10  10  10
MONTGOMERY  75  96  76  99  77 /  30  20  10  10  10
TROY        74  95  75  97  76 /  30  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR AUTAUGA-DALLAS-
LOWNDES-MONTGOMERY.

&&
Hazardous weather outlook, Aug 7, 1:31 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
131 PM CDT FRI AUG 7 2015

ALZ011>015-017>050-082145-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
131 PM CDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THROUGH TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHWESTERN HALF
OF CENTRAL ALABAMA. THIS AREA WILL GENERALLY BE ALONG AND SOUTH OF
A LINE FROM TUSCALOOSA TO HOOVER TO AUBURN...THROUGH 7 PM. THESE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.

THE HEAT AND HUMIDITY WILL LEAD TO MAXIMUM HEAT INDICES OF 105 TO
109 DEGREES THIS AFTERNOON ACROSS SOUTHWEST CENTRAL ALABAMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE HEAT AND HUMIDITY COULD LEAD TO HEAT INDICES NEAR OR ABOVE
105 DEGREES SATURDAY THROUGH TUESDAY ACROSS PORTIONS OF CENTRAL
ALABAMA...ESPECIALLY THE SOUTH AND WEST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THIS AFTERNOON.

In the hours before

Local storm report, Aug 7, 2:10 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     TSTM WND DMG     COATOPA                 32.49N 88.07W
08/07/2015                   SUMTER             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 28 AT COATOPA.

&&

LINHARES
Local storm report, Aug 7, 2:14 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 PM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     TSTM WND DMG     2 NW LIVINGSTON         32.62N 88.21W
08/07/2015                   SUMTER             AL   EMERGENCY MNGR

            A FEW TREES WERE BLWON DOWN ALONG HIGHWAY 28 NORTHWEST OF
            LIVINGSTON. ONE TREE WAS BLOCKING THE ROADWAY.

&&

LINHARES
Special weather statement, Aug 7, 2:24 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 PM CDT FRI AUG 7 2015

ALZ049-072000-
PIKE AL-
224 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE COUNTY UNTIL
300 PM CDT...

AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GOSHEN...MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...GOSHEN...TENNILLE...TARENTUM...HENDERSON AND HAMILTON
CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3163 8617 3165 8616 3166 8616 3166 8615
      3169 8614 3179 8607 3164 8574 3163 8573
      3162 8575 3162 8615
TIME...MOT...LOC 1924Z 303DEG 30KT 3168 8606

05/MA
Special weather statement, Aug 7, 2:38 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
238 PM CDT FRI AUG 7 2015

ALZ048-072015-
RUSSELL AL-
238 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSSELL COUNTY UNTIL 315
PM CDT...

AT 238 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEALE...OR 15 MILES EAST OF HURTSBORO...MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALE...RUSSELL COUNTY SPORTS COMPLEX...FORT MITCHELL ACTIVITY CENTER
AND UCHEE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3226 8490 3225 8491 3225 8492 3222 8493
      3222 8497 3221 8498 3220 8496 3218 8501
      3213 8506 3209 8505 3220 8527 3237 8518
      3230 8494 3226 8489
TIME...MOT...LOC 1938Z 293DEG 27KT 3226 8515

05/MA
Special weather statement, Aug 7, 2:52 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT FRI AUG 7 2015

ALZ045-046-072030-
MACON AL-BULLOCK AL-
252 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BULLOCK AND SOUTH CENTRAL
MACON COUNTIES UNTIL 330 PM CDT...

AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UNION SPRINGS...MOVING SOUTH AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UNION SPRINGS...MIDWAY...ABERFOIL...PICKETT...SEDGEFIELD...FORT DAVIS
AND THREE NOTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3191 8568 3224 8577 3231 8557 3208 8543
      3202 8543 3201 8546 3202 8547 3201 8547
      3201 8551 3200 8551 3200 8559 3196 8561
      3192 8564
TIME...MOT...LOC 1951Z 339DEG 20KT 3221 8564

05/MA
Special weather statement, Aug 7, 3:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI AUG 7 2015

ALZ050-072130-
BARBOUR AL-
329 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 430 PM
CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITE OAK TO NEAR
CLIO...AND MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...WHITE
OAK...RICHARDS CROSSROADS...OSCO...DOSTER...BLUE SPRINGS STATE
PARK...TYLER CROSSROADS...CLAYTON MUNICIPAL AIRPORT...MILLERS FORD...
LUGO...BAKER HILL AND BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3162 8572 3169 8572 3171 8571 3174 8570
      3176 8567 3179 8567 3206 8532 3190 8512
      3189 8513 3188 8513 3186 8514 3179 8513
      3178 8514 3176 8513 3174 8521 3170 8522
      3171 8541 3162 8542
TIME...MOT...LOC 2029Z 324DEG 19KT 3197 8535 3172 8568

05/MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:04 PM CDTSevere Thunderstorm WarningBMXLee, Russell41 min
Aug 6, 7:22 PM CDTSpecial Weather StatementBMXAutauga, Elmore38 min
Aug 6, 7:41 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery, Tallapoosa64 min
Aug 6, 7:49 PM CDTSpecial Weather StatementBMXRussell26 min
Aug 6, 8:21 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery54 min
Aug 6, 8:23 PM CDTAreal Flood AdvisoryBMXElmore, Macon, Montgomery2 hr
Aug 6, 8:53 PM CDTSevere Thunderstorm WarningBMXRussell33 min
Aug 6, 9:04 PM CDTSpecial Weather StatementBMXBarbour56 min
Aug 6, 9:28 PM CDTSpecial Weather StatementBMXPike62 min
Aug 6, 10:32 PM CDTSpecial Weather StatementBMXPike28 min
Aug 6, 10:39 PM CDTTornado WarningBMXPike36 min
Aug 7, 1:08 AM CDTSpecial Weather StatementBMXChambers, Lee52 min
Aug 7, 5:52 AM CDTHeat AdvisoryBMXAutauga, Dallas, Greene, Hale, Lowndes, Marengo and 5 more12 hr
Aug 7, 12:32 PM CDTSpecial Weather StatementBMXSumter43 min
Aug 7, 12:49 PM CDTSevere Thunderstorm WarningBMXSumter37 min
Aug 7, 1:11 PM CDTSevere Thunderstorm WarningBMXMarengo28 min
Aug 7, 1:42 PM CDTSpecial Weather StatementBMXMarengo48 min
Aug 7, 2:24 PM CDTSpecial Weather StatementBMXPike36 min
Aug 7, 2:38 PM CDTSpecial Weather StatementBMXRussell37 min
Aug 7, 2:52 PM CDTSpecial Weather StatementBMXBullock38 min
Aug 7, 3:27 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Chambers and 28 more3 days
Aug 7, 3:37 PM CDTSpecial Weather StatementBMXAutauga38 min
Aug 7, 3:58 PM CDTSpecial Weather StatementBMXAutauga32 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.